# SDR SIMA200712702

- Difficulty date: May 5, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 9,028 hours, 6,643 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Eroded
- Location: Nose
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CONTINUOUS NOISE FROM FRONT OF AIRCRAFT NOSE, VIBRATION NOTED, POST FLIGHT INSPECTION REVEALED RADOME EROSION TAPE DELAMINATED.  REMOVED AND REPLACED EROSION TAPE IAW AMERICAN EAGLE PROCEDURES.  PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
